Traveling wave solutions of degenerate coupled Korteweg-de Vries equation

Creative Commons License

Gurses M., Pekcan A.

JOURNAL OF MATHEMATICAL PHYSICS, vol.55, no.9, 2014 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 9
  • Publication Date: 2014
  • Doi Number: 10.1063/1.4893636
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Hacettepe University Affiliated: Yes


We give a detailed study of the traveling wave solutions of (l = 2) Kaup-Boussinesq type of coupled KdV equations. Depending upon the zeros of a fourth degree polynomial, we have cases where there exist no nontrivial real solutions, cases where asymptotically decaying to a constant solitary wave solutions, and cases where there are periodic solutions. All such possible solutions are given explicitly in the form of Jacobi elliptic functions. Graphs of some exact solutions in solitary wave and periodic shapes are exhibited. Extension of our study to the cases l = 3 and l = 4 are also mentioned. (C) 2014 AIP Publishing LLC.